Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 3, Pages 532–535 (Mi dan39290)  

MATHEMATICS

Iterative algebras of continuous functions

A. I. Mal'tsev, B. S. Nurutdinov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (452 kB)

Bibliographic databases:
UDC: 513.83:519.54
Presented: П. С. Александров
Received: 23.04.1975

Citation: A. I. Mal'tsev, B. S. Nurutdinov, “Iterative algebras of continuous functions”, Dokl. Akad. Nauk SSSR, 224:3 (1975), 532–535

Citation in format AMSBIB
\Bibitem{MalNur75}
\by A.~I.~Mal'tsev, B.~S.~Nurutdinov
\paper Iterative algebras of continuous functions
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 3
\pages 532--535
\mathnet{http://mi.mathnet.ru/dan39290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0398953}
\zmath{https://zbmath.org/?q=an:0355.54010}


Linking options:
  • http://mi.mathnet.ru/eng/dan39290
  • http://mi.mathnet.ru/eng/dan/v224/i3/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022